Contac Cold & Flu Dual Relief - 18 Tablets

Based on 5 reviews
£5.49
In stock
£5.49
Laura Henderson - Medical Content Writer
Laura Henderson
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
20/09/2021
i
How we ensure accuracy in our content

What is Contac Dual Relief?

Contac Dual Relief tablets are a non-drowsy treatment for cold and flu symptoms. These tablets can help to ease some of the most common symptoms, such as headaches, a blocked nose, a runny nose, and sore throats. If you’re looking for a cold and flu remedy that won’t make you drowsy, Contac Dual Relief could help you to feel better in no time.

 

How will Contac Non-Drowsy Dual Relief treat my cold and flu symptoms?

Contac Non-Drowsy Dual Relief tablets contain two active ingredients which work together to ease symptoms of cold and flu. The first is 500mg of paracetamol, a popular over the counter painkiller that can also help to bring down a high temperature. The second is 30mg of pseudoephedrine hydrochloride, a decongestant which can help to clear a blocked or runny nose and ease pressure in your sinuses.

 

Do I have a cold or the flu?

Colds and the flu have very similar symptoms, so they’re often confused with each other, but there are a few differences you can look out for. The first is fatigue, if you’re too exhausted to get out of bed then you probably have the flu, but if you can still go about your day as usual you probably have a cold. The second is how quickly your symptoms appear, a cold can appear gradually over a few days, whereas the flu will appear within just a few hours. Finally, a cold will mainly affect your nose and throat, where the flu will affect more than this, making you feel achy and exhausted.

 

Can drive after taking these tablets?

You may feel dizzy after taking Contac Dual Relief tablets. If this happens to you, you should not attempt to drive or operate any tools or machinery until you are absolutely certain that you are safe to do so.

 

Can I take these tablets if I’m pregnant?

Contac Dual Relief tablets are not suitable for use during pregnancy or if you’re breastfeeding. If you’re suffering from cold and flu symptoms at this time, ask your doctor or pharmacist to recommend a more suitable product for you.

 

Can I take this product if I’m taking any other medication?

If you’re taking any other medications, including those obtained without a prescription, you should speak to your doctor or pharmacist before taking this product. Do not take Contac tablets if you are already taking:

  • Amphetamines, which are stimulant drugs and appetite suppressants, sometimes used for ADHD
  • Monoamine oxidase inhibitors (MAOIs) which are used for depression, or have taken any within the last 2 weeks
  • Medicines to control your blood pressure, e.g. beta-blockers, alpha-blockers, methyldopa
  • Any other medicines which contain paracetamol
  • Any other cold, flu, or decongestant medications

Speak to your doctor or pharmacist before taking this product if you are taking:

  • Metoclopramide or domperidone, which are used for nausea and vomiting
  • Colestyramine, which is used to lower blood cholesterol
  • Blood thinners, also known as anticoagulants, such as warfarin
  • Depression medications, e.g. tricyclic antidepressants

 

How to take these tablets

Take 2 Contac Dual Relief tablets every 4 – 6 hours as needed. Do not take more than 6 tablets within any 24-hour period. Do not take for more than 7 days at a time.

 

When should this product not be used?

Contac Dual Relief tablets are not suitable for use in children under the age of 16. Do not take this product if you’re allergic to paracetamol, pseudoephedrine hydrochloride, or any of the other listed ingredients. Speak to your doctor or pharmacist before taking this product if you have liver problems or an irregular heartbeat. Do not take this product if you have:

  • High blood pressure or heart disease
  • Kidney problems
  • An overactive thyroid gland, enlarged prostate, diabetes, glaucoma, or a tumour of the adrenal gland

 

Do Contac Dual Relief tablets have any side effects?

Like all medications, Contac Dual Relief tablets can have side effects, although not everyone will experience them. If you experience any of the following side effects, stop use and seek immediate medical assistance:

  • Sudden severe headache
  • Difficulty passing urine, which may be more likely if you have an enlarged prostate gland
  • Allergic reactions, e.g. skin rash, itching, breathing problems, swelling of the lips, tongue, face, or throat
  • Skin rash or peeling, mouth ulcers
  • Breathing problems, which may be more likely if you have had them before when taking painkillers
  • Unexplained bruising or bleeding
  • Nausea, sudden weight loss, loss of appetite, yellowing of the eyes and skin

Other side effects you may experience include:

  • Nervousness, difficulty sleeping
  • Feeling or being sick
  • Dizziness
  • Dry mouth
  • Agitation, restlessness
  • Fast heartbeat, palpitations
  • Hallucinations in rare cases

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist right away. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place which is below 25 degrees C. Do not use this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

Important information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Ingredients

  • Active ingredient Each tablet contains Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mg. Other ingredients Cellulose microcrystalline (E 460), colloidal anhydrous silica ( E 551), stearic acid ( E 570), magnesium stearate ( E 572), starch pregelatinised, povidone, crospovidone, croscarmellose sodium ( E 468), hydroxypropyl methylcellulose ( E 464), macrogol, carnauba wax ( E 903), indigo carmine ( E 132).

Drug Data
Product Type
OTC
Brand Information
Brand Name
Contac
Product Data
Days Supply
3
Quantity
18 Tablets

10 ways to avoid catching the office cold

You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.

That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.

Read More

Do I have hay fever or a cold?

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

Read More

What are the best cold and flu medicines for me?

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

Read More

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)123£2.95

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Contac Cold & Flu Dual Relief - 18 Tablets Reviews

Nel,
By
A trusted product, that is often hard to find in the shops.
Mrs Sandra Maidment,
By
Brilliant product, although difficult to find locally at Chemists, purchased online to ensure I have one in the medical cabinet. Really easy to highly recommend.
Linda McGrady,
By
Great product
JWhite,
By
To me, this is the best cold and flu medicine out there. When you have kids and no time to be sick this helps you to just get on with things.
KGB,
By
work very well for me